# SDR DALA20190603369

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 72,049 hours, 9,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING MOVEABLE FAIRING FLAP TRACK COVER NBR 2 FROM CENTER OUTBOARD COVER MISSING. REPLACED FLAP FAIRING COVER. LP 6270084, 6270086.
